MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN EMERALD 22 SYSTEM; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN EMERALD 22 SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number 09H5901
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated hemoglobin result generated on the cell-dyn emerald when compared to another method.The following data was provided: initial result = 8.8 g/dl, the patient had a new sample drawn at another laboratory using siemens sysmex = 7.1.The samples were collected on the same day and the patient did not receive treatment in between the blood draws.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated hemoglobin result generated on the cell-dyn emerald when compared to another method.The following data was provided: initial result = 8.8, the patient had a new sample drawn at another laboratory using siemens sysmex = 7.1 the samples were collected on the same day and the patient did not receive treatment in between the blood draws.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated hemoglobin results generated on the cell-dyn emerald included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances with the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the cell-dyn emerald for serial (b)(6) was identified.Section g1 has been updated to current contact information.

Brand Name
CELL-DYN EMERALD 22 SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford, IL N39 E-932
2246682940
MDR Report Key13005658
Report Number2919069-2021-00025
Device Sequence Number1726664
Product Code GKZ
UDI-Device Identifier00380740020286
UDI-Public00380740020286
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K110381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number09H5901
Device Catalogue Number09H59-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown